Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Been a long day and it is only noon...
    avatar
    dakotaspirit1957 posted:
    Once again I am sitting in the middle teetering back and forth wondering if I will end up manic high or manic low lol... Just got that old familiar feeling lol... And add the trip out to the Dr and the high blood pressure due to pain... I want to climb in my bed and turn on the TV but I am having a hard time registering things lol... Movie watching and reading are difficult with my brain on hold like it is lol...

    Dr took me a couple of steps ahead... Wants me to use my walker more and I told her it isn't that safe for me because I freeze up in spasms and it usually goes flying lol.. So she ordered a walker with a chair... If I can't get one thru my insurance my pharmacy will get me one for about $100.00...I guess I could put that away after the new year and have one by March... I don't think I want it for Christmas... LOL...

    She took me off the Soma for I think it is causing the spasms to get worse and they can interfere now with some of my new meds... They have been pretty useless for a long time... However she forgot to give me a muscle relaxer.. So I guess I will see how it goes without one lol.. I bet I call her within the week lol...

    My mind is trying to play tricks on me today... I am in ever growing pain and it seems just to quit and I get this stupid feeling inside me... lol... hope it isn't the meds that is helping me lol... I have read a lot on it I don't remember anything saying I will be brain dead at times... No I don't mean foggy... I don't mean glitchy for a few seconds while I phase out and just forget something... I am a void... like completely empty... like nothing is there... I have felt like this at times for months now at times but the last 2 months have gotten very afflicted by it... I have talked to several Drs but noone can pin point what causes it... Which of my fun little ailments lol...

    Wow.. I am falling asleep here... I think it is time for a nap... My pain killers are due in 20 minutes and by then I should have my water gathered up... snack... phone... always gotta find it lol... usually right next to me lol... and get these clothes off they are killing my legs and back... I am what you call untouchable today... lol... and I be typing very funny lol... have to correct and erase garble a lot now lol...

    take care my dear ones... hope you have a great day...

    Love... Jan/Dakota
    Reply
     
    avatar
    debrabrooks1960 responded:
    Dear Jan/Dakota,

    I am so sorry to hear of all you are going through. You are in my prayers. I wish I could make things better for you. You sure have a rough road ahead of you. Do you have a pet? when I get felling that bad I cuddle next to my lab. She is one big cuddley dog. She seems to know of my pain and will be so gentle with me and not move. Even my cat will lay next to me and purr! May you find some peace nd comfort.

    Your friend, Debbie
    Your not over the hill until you are under the hill.


    Helpful Tips

    For All our new members
    Welcome all new members, I want you to understand how important it is to be o.k. with coming here to lift your spirits and release ... More
    Was this Helpful?
    403 of 430 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.